# SDR ABXA040169

- Difficulty date: April 28, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 9955813509
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP HAD CRACKED FITTING AT SPLICE BETWEEN NR 4 AND 5 REMOVEABLE TRAILING EDGE SEGMENTS. REPLACED 2 EACH NEW FITTINGS IAW DC-9 SRM 51-30-2 AND 51-30-1.  P/N: 9955813-509 AND -507.
